# SDR UIEA2013012300018

- Difficulty date: January 20, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 56,660 hours, 8,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 760 RT TENSION TIE FWD CHANNEL TWO FASTENER HOLES FOUND CRACKED IAW NDT TEST REPORT.   BS760 RT TENSION TIE FWD CHANNEL REPAIR IAW SRM 53-20-30-2R-1 REPAIR 1, FIG 201.
